Reference Type | Journal (article/letter/editorial) |
---|
Title | A three-dimensional radially anisotropic model of shear velocity in the whole mantle |
---|
Journal | Geophysical Journal International |
---|
Authors | Panning, Mark | Author |
---|
Romanowicz, Barbara | Author |
Year | 2006 (October) | Volume | 167 |
---|
Issue | 1 |
---|
Publisher | Oxford University Press (OUP) |
---|
DOI | doi:10.1111/j.1365-246x.2006.03100.xSearch in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 883402 | Long-form Identifier | mindat:1:5:883402:1 |
---|
|
GUID | 0 |
---|
Full Reference | Panning, Mark, Romanowicz, Barbara (2006) A three-dimensional radially anisotropic model of shear velocity in the whole mantle. Geophysical Journal International, 167 (1) 361-379 doi:10.1111/j.1365-246x.2006.03100.x |
---|
Plain Text | Panning, Mark, Romanowicz, Barbara (2006) A three-dimensional radially anisotropic model of shear velocity in the whole mantle. Geophysical Journal International, 167 (1) 361-379 doi:10.1111/j.1365-246x.2006.03100.x |
---|
In | (2006, October) Geophysical Journal International Vol. 167 (1) Oxford University Press (OUP) |
---|
These are possibly similar items as determined by title/reference text matching only.